# SDR UALA2011031601275

- Difficulty date: March 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 40,813 hours, 5,072 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 9 DRAIN TUBE LEAKING.  RAN NR 2 ENG.  FOUND NO LEAKS DURING RUN OR AFTER SHUTDOWN.
